# SDR SCNA20240624255

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 52,817 hours, 28,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L GIRT BAR HOLDER LOOSE. REMOVED DOOR MOUNTED ESCAPE SLIDE IAW AMM 25-66-01. SHOT NEW RIVET IN GRIT BAR HOLDER IAW SRM 51-40-02. INSTALLED ESCAPE SLIDE IAW AMM 25-66-01.
